City Research Online

On duality inducing automorphisms and sources of simple modules in classical groups

Kessar, R. (2009). On duality inducing automorphisms and sources of simple modules in classical groups. Journal of Group Theory, 12(3), pp. 331-349. doi: 10.1515/JGT.2008.081

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date available in CRO: 23 Nov 2012 13:04
Date of first online publication: 2009
URI: https://openaccess.city.ac.uk/id/eprint/1892
[img]
Preview
PDF
Download (353kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login